MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTRLASSO,TFCC,SHT,70°BEND; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MICRO SUTRLASSO,TFCC,SHT,70°BEND; ORTHOPEDIC MANUAL SURG INSTR
Model Number MICRO SUTRLASSO,TFCC,SHT,70°BEND
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ankle ligamentoplasty surgery the wire of the device did not run.No part of the device broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Per (b)(4) rev.24.0, product history reviews are required for all complaints classified as an early warning or adverse event and any complaint where investigation reveals a confirmed cause category of design, process, product, or supplier.Complaint allegation was not confirmed.Visual evaluation did not showed any damaged or breakage to the wire loop and the suture lasso needle.Device testing showed the wire loop was able to pass through the suture lasso needle without and issue.No problem found.

Brand Name
MICRO SUTRLASSO,TFCC,SHT,70°BEND
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19277664
Report Number1220246-2024-03013
Device Sequence Number20731112
Product Code LXH
UDI-Device Identifier00888867044760
UDI-Public00888867044760
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberMICRO SUTRLASSO,TFCC,SHT,70°BEND
Device Catalogue NumberAR-8704
Device Lot Number1081111023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown